# SDR CALA0100232

- Difficulty date: March 16, 2001
- Submitted: March 19, 2001
- Operation: Air carrier
- Aircraft: N47332
- Make and model: Boeing 7373T0
- Aircraft serial: 23570
- Aircraft time: 45,717 hours, 23,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED AT AFT PRESSURE BULKHEAD BETWEEN STRINGER 29L AND 29R.  THE CORRODED AREA OF SKIN WAS CUT OUT AND A REPAIR WAS INSTALLED.
